About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 168340, 13 pages
http://dx.doi.org/10.1155/2013/168340
Research Article

The Hopf Bifurcation for a Predator-Prey System with -Logistic Growth and Prey Refuge

School of Mathematics and Information Sciences, Henan University, Kaifeng 475001, China

Received 12 April 2013; Accepted 6 June 2013

Academic Editor: Luca Guerrini

Copyright © 2013 Shaoli Wang and Zhihao Ge. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shaoli Wang and Zhihao Ge, “The Hopf Bifurcation for a Predator-Prey System with -Logistic Growth and Prey Refuge,” Abstract and Applied Analysis, vol. 2013, Article ID 168340, 13 pages, 2013. doi:10.1155/2013/168340